MathSciNet Relay Station
MathSciNet bibliographic data
MR2417693 60F15 (60G60 60J10)
Yang, Weiguo; Ye, Zhongxing The asymptotic equipartition property for nonhomogeneous Markov chains indexed by a homogeneous tree. IEEE Trans. Inform. Theory 53 (2007), no. 9, 3275–3280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement